# SDR IPXA2025121057370

- Difficulty date: December 10, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 36,452 hours, 23,787 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Parking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON BLOCK IN AT DF THE PARKING BRAKE WAS SET THE BRAKES WERE RELEASED AND I FELT THE A\C MOVING .  LOOKED UP AND QUICKLY SET THE FOOT BRAKES.  ATTEMPTED TO SET THE PARKING BRAKE BUT IT WOULD NOT HOLD TESTED BRAKE IAH FIM 32-44. NORMAL OPERATION
